I switched brands of birth control ( tri-cylen to yaz). I made the mistake of starting the new pills 4 days earlier than I normally would. I was about 1 week from expecting my period ( only 2 weeks after my last period) and I got BTB ( break through bleeding), but it was heavier than when I first got on the pill 6 months ago but not my usual flow for my period. Now I am on placebo pills and I am not getting any bleeding. So did I mess up my cycle and get my period when i had the BTB?
I am really confused. You should have started the pills after the 7 break from the yaz. Basically you would have skipped your period doing what you did. Its totally ok to do that. Don't worry about this period now, your body is a little confused. You are taking the pills correctly right? The tri cyclen is a little different taking it because of the different colors.
Yes, you probably threw your cycle off a bit. Next time, wait until after your seven day break to start new pills, you never want to alter the course, if you start a pack you should finish it (unless a doctor tells you not to) then start the new pack when starting your next pack would be due.
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Atrial Fibrillation - How many times can cardioversion be performed for A Fib and within what period
Posted 6 Oct 2009 • 1 answer
Posted 26 Feb 2014 • 1 answer
Posted 17 Mar 2015 • 1 answer
Posted 2 Jun 2015 • 1 answer
Posted 25 Aug 2016 • 0 answers